ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, WITH IV SET HANGER, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142300490 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The event involved a secondary set, secure lock, with iv set hanger, 34 inch.It was reported that there was a range of black and brown dots were found inside the drip chamber, also in the area where the drip chamber were narrowed into the tubing.Currently, the patient involvement and harm were not reported.
Additional Manufacturer Narrative
The device is available for return; however, it has not yet been received.